# SDR FDEA201004231338

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082616
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM TOP MAIN CABIN BS 380, RBL 25 - RBL 45.  CUT-OUT DAMAGED AREA DIM: 34" X 2", FABRICATED UPPER CHORD FROM BAC 1505-100617, DIM: 34" X 2.5". FABRICATED REINFORCEMENT STRAPS FROM BAC 1512 3396-7075-T6 AND BAC 1512-3353 7075-T6 DIM: 34" X 1" AND 30 3/8" X 1". INSTALLED UPPER CHORD AND REPAIR   PARTS IAW SRM 53-10-8, FIG 3, REV 102, SRM 51-30-2.
